Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1040476, 13 pages
https://doi.org/10.1155/2018/1040476
Research Article

A Numerical Computation Approach for the Optimal Control of ASP Flooding Based on Adaptive Strategies

1Automation School, Beijing University of Posts and Telecommunications, Beijing 100876, China
2College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China

Correspondence should be addressed to Shurong Li; nc.ude.tpub@gnoruhsil

Received 12 December 2017; Revised 28 April 2018; Accepted 3 May 2018; Published 31 May 2018

Academic Editor: Łukasz Jankowski

Copyright © 2018 Shurong Li and Yulei Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shurong Li and Yulei Ge, “A Numerical Computation Approach for the Optimal Control of ASP Flooding Based on Adaptive Strategies,” Mathematical Problems in Engineering, vol. 2018, Article ID 1040476, 13 pages, 2018. https://doi.org/10.1155/2018/1040476.